Publications in collaboration with researchers from Universitat Autònoma de Barcelona (7)

2021

  1. Periodic solutions and their stability for some perturbed Hamiltonian systems

    International Journal of Geometric Methods in Modern Physics, Vol. 18, Núm. 1

2016

  1. New families of periodic orbits for a galactic potential

    Chaos, Solitons and Fractals, Vol. 82, pp. 97-102

  2. Periodic orbits of a perturbed 3-dimensional isotropic oscillator with axial symmetry

    Nonlinear Dynamics, Vol. 83, Núm. 1-2, pp. 839-848

2012

  1. Generalized van der Waals Hamiltonian: Periodic orbits and C1 nonintegrability

    Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 85, Núm. 3